# SDR CA141001007

- Difficulty date: September 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 47,831 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Beta Switch
- Part number: K511
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW EXPERIENCE AN UNSCHEDULED FEATHERING OF NR 2 PROPELLER. THE CREW TRY TO REGAIN CONTROL OF THE PROPELLER WITH NO SUCCESS. THE ENGINE WAS SHUTDOWN AND THE AIRPLANE RETURNED TO AIRPORT SAFELY. THE NR 2 PROPELLER BETA SYSTEM SWITCH WAS FOUND FAULTY. SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE.
